# SDR PCAA0001005

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964HA
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 066308601
- Condition: Failed
- Location: Cockpit
- Part time: 1,419 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BDL TO BWI - FLIGHT 3892 EN ROUTE - THE CREW NOTICED SMOKE COMING FROM THE RADAR UNIT.  THE FLIGHT WAS DIVERTED TO ACY.  AN EMERGENCY WAS  DECLARED AND EMERGENCY EQUIPMENT CALLED.  ALL PAX DEPLANED THROUGH MAIN CABIN DOOR.  THE SMOKE WAS VERIFIED AS COMING FROM THE RADAR INDICATOR..  THE UNIT WAS INOP PER MEL REQUIREMENTS.  SUBSEQUENTLY THE UNIT WAS REMOVED AND REPLACED.  OPERATIONAL CHECK GOOD.
